Cookies?
Library Header Image
LSE Research Online LSE Library Services

The optimal consumption function in a Brownian model of accumulation part a: the consumption function as solution of a boundary value problem

Foldes, Lucien (2001) The optimal consumption function in a Brownian model of accumulation part a: the consumption function as solution of a boundary value problem. Journal of Economic Dynamics and Control, 25 (12). pp. 1951-1971. ISSN 0165-1889

Full text not available from this repository.
Identification Number: 10.1016/S0165-1889(00)00011-7
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01651...
Additional Information: © 2001 Elsevier Science
Subjects: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Financial Markets Group (FMG)
Collections > Economists Online
Departments > Economics
Date Deposited: 27 Mar 2008 16:24
Last Modified: 01 Oct 2010 08:51
URI: http://eprints.lse.ac.uk/id/eprint/3918

Actions (login required)

View Item View Item